Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from sinusitis, toothaches, headaches, decreased appetite, hacking out green foul smelling mucus. Remedy?

Hi there. My name is Robert, and i believe i have sinusitis . I felt under the weather for an amount of time before I got this, and now I am blowing my nose and hacking up green, foul smelling mucus for about a week now. I also am experiencing toothaches, as well as headaches , and I have had a decrease in appetite since this has begun. What steps do I take from here to start an upward trend for myself to be ridden from this dreaded case?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Toothache can cause headache as well as foul smell.
I would suggest you to visit a dentist and get clinical examination done.
Get scaling done.
Decayed teeth has to be restored or root canal treated.
Take complete course of medicines prescribed.
Maintain oral care.
Avoid intake of too cold/too hot food stuffs.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor